# SDR DALA1200110943

- Difficulty date: December 30, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 59,757 hours, 44,751 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR AREA TRACK CORROSION STA 225 LBL 5.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER MD80 SRM 53-04.  FABRICATED TRACK PER MD80 SRM 53-14-2 AND INSTALLED PER TRACK AT STA 225 LBL 5 IAW MD80 SRM 51-30-05.
